TU Berlin

FG DifferentialgleichungenArticles

Inhalt des Dokuments

zur Navigation



16) M. Eisenmann, M. Kovács, R. Kruse, and S. Larsson
On a randomized backward Euler method for nonlinear evolution equations with time-irregular coefficients
Foundations of Computational Mathematics, (2019), (Online First) 
DOI:   10.1007/s10208-018-09412-w 
ArXiv: 1709.01018 

15) R. Kruse and  Y. Wu
A randomized and fully discrete Galerkin finite element method for semilinear stochastic evolution equations
Math. Comp.,  Vol. 88 (320), (2019), pp. 2793 - 2825.
DOI:   10.1090/mcom/3421
ArXiv: 1801.08531

14) R. Kruse and Y. Wu
A randomized Milstein method for stochastic differential equations with non-differentiable drift coefficients
Discrete Contin. Dyn. Syst. Ser B, Vol. 24 (8), (2019), pp. 3475-3502.
DOI:   10.3934/dcdsb.2018253
ArXiv: 1706.09964 

13) M. Eisenmann and R. Kruse
Two quadrature rules for stochastic Itô-integrals with fractional Sobolev regularity
Commun. Math. Sci., Vol. 16 (8), (2018), pp. 2125-2146.
DOI:   10.4310/CMS.2018.v16.n8.a4
ArXiv: 1712.08152

12) R. Kruse and M. Scheutzow
A discrete stochastic Gronwall lemma
Math. Comp. Simulation, Vol. 143, (2018), pp. 149-157
DOI:   10.1016/j.matcom.2016.07.002 
ArXiv: 1601.07503

11) R. Kruse and Y. Wu 
Error analysis of randomized Runge-Kutta methods for differential equations with time-irregular coefficients
Comput. Methods Appl. Math., Vol. 17 (3), (2017), pp. 479-498
DOI:   10.1515/cmam-2016-0048
Arxiv: 1701.03444

10) A. Andersson and R. Kruse 
Mean-square convergence of the BDF2-Maruyama and backward Euler schemes for SDE satisfying a global monotonicity condition
BIT Numer. Math., Vol. 57 (1), (2017), pp. 21-53
DOI:   10.1007/s10543-016-0624-y
ArXiv: 1509.00609

9) W.-J. Beyn, E. Isaak and R. Kruse
Stochastic C-stability and B-consistency of explicit and implicit Milstein-type schemes
J. Sci. Comput., Vol. 70 (3), (2017), pp. 1042-1077
DOI:   10.1007/s10915-016-0290-x
ArXiv: 1512.06905

8) A. Andersson, R. Kruse and S. Larsson
Duality in refined Sobolev-Malliavin spaces and weak approximations of SPDE
Stoch. Partial Differ. Equ. Anal. Comput., Vol. 4 (1),  (2016), pp. 113-149 
DOI:   10.1007/s40072-015-0065-7
Arxiv: 1312.5893

7) W-J. Beyn, E. Isaak and R. Kruse
Stochastic C-stability and B-consistency of explicit and implicit Euler-type schemes
J. Sci. Comput., Vol. 67 (3), (2016), pp 955–987
DOI:   10.1007/s10915-015-0114-4
ArXiv: 1411.6961

6) R. Kruse
Consistency and stability of a Milstein-Galerkin finite element scheme for semilinear SPDE.
Stoch. Partial Differ. Equ. Anal. Comput., Vol. 2 (4), (2014), pp. 471-516 
DOI:   10.1007/s40072-014-0037-3
ArXiv: 1307.4120 

5) R. Kruse
Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise. 
IMA Journal of Numerical Analysis 34 (1), (2014) pp. 217-251 
DOI:   10.1093/imanum/drs055
ArXiv: 1103.4504

4) R. Kruse
Characterization of bistability for stochastic multistep methods. 
BIT Numer. Math. Vol. 52 (1), (2012) pp. 109-140
DOI: 10.1007/s10543-011-0341-5

3) R. Kruse and S. Larsson
Optimal regularity for semilinear stochastic partial differential equations with multiplicative noise. 
Electron. J. Probab. Vol. 17 (65), (2012) pp. 1-19
DOI:   10.1214/EJP.v17-2240
ArXiv: 1109.6487

2) W.-J. Beyn and R. Kruse
Two-sided error estimates for the stochastic theta method. 
Discrete and Continuous Dynamical Systems Series B 14 (2), (2010) pp. 389-407
DOI: 10.3934/dcdsb.2010.14.389

1) R. Kruse
Discrete approximation of stochastic differential equations
In: E. Fernandez-Cara et al.(eds.), Bol. Soc. Esp. Mat. Apl. 51 (2010) pp. 83-91
DOI: 10.1007/BF03322558



Schnellnavigation zur Seite über Nummerneingabe